Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 275, Number 1

All articles in this issue are freely accessible.

Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I
Douglas N. Hoover and Edwin Perkins.
Trans. Amer. Math. Soc. 275 (1983), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678335
Nonstandard construction of the stochastic integral and applications to stochastic differential equations. II
Douglas N. Hoover and Edwin Perkins.
Trans. Amer. Math. Soc. 275 (1983), 37-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678335
Tauberian $L^{1}$-convergence classes of Fourier series. I
William O. Bray and Časlav V. Stanojević.
Trans. Amer. Math. Soc. 275 (1983), 59-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678336
Mixed Hodge structures
Fouad El Zein.
Trans. Amer. Math. Soc. 275 (1983), 71-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678337
Quadratic forms permitting triple composition
Kevin McCrimmon.
Trans. Amer. Math. Soc. 275 (1983), 107-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678338
Markov processes with identical hitting probabilities
Joseph Glover.
Trans. Amer. Math. Soc. 275 (1983), 131-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678339
Dynamical systems and extensions of states on $C^{∗} $-algebras
Nghiem Dang-Ngoc.
Trans. Amer. Math. Soc. 275 (1983), 143-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678340
Locally strange hyperbolic sets
Lowell Jones.
Trans. Amer. Math. Soc. 275 (1983), 153-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678341
Normal subgroups of $Diff^{Ω}(R^{n})$
Francisca Mascaró.
Trans. Amer. Math. Soc. 275 (1983), 163-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678342
Arithmetic equivalent of essential simplicity of zeta zeros
Julia Mueller.
Trans. Amer. Math. Soc. 275 (1983), 175-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678343
On strongly indefinite functionals with applications
Helmut Hofer.
Trans. Amer. Math. Soc. 275 (1983), 185-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678344
On the absence of positive eigenvalues of Schrödinger operators with long range potentials
Hubert Kalf and V. Krishna Kumar.
Trans. Amer. Math. Soc. 275 (1983), 215-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678345
Dimension of stratifiable spaces
Shinpei Oka.
Trans. Amer. Math. Soc. 275 (1983), 231-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678346
Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators
Lawrence C. Evans.
Trans. Amer. Math. Soc. 275 (1983), 245-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678347
The index of harmonic foliations on spheres
Franz W. Kamber and Philippe Tondeur.
Trans. Amer. Math. Soc. 275 (1983), 257-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678348
Convergence acceleration for continued fractions $K(a_{n}/1)$
Lisa Jacobsen.
Trans. Amer. Math. Soc. 275 (1983), 265-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678349
Monotone decompositions of $𝜃$-continua
E. E. Grace.
Trans. Amer. Math. Soc. 275 (1983), 287-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678350
Evolution generated by semilinear dissipative plus compact operators
Eric Schechter.
Trans. Amer. Math. Soc. 275 (1983), 297-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678351
Linking numbers and the elementary ideals of links
Lorenzo Traldi.
Trans. Amer. Math. Soc. 275 (1983), 309-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678352
Reality of the zeros of an entire function and its derivatives
Simon Hellerstein, Li Chien Shen and Jack Williamson.
Trans. Amer. Math. Soc. 275 (1983), 319-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678353
On the triangulation of stratified sets and singular varieties
F. E. A. Johnson.
Trans. Amer. Math. Soc. 275 (1983), 333-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678354
Some canonical cohomology classes on groups of volume preserving diffeomorphisms
Dusa McDuff.
Trans. Amer. Math. Soc. 275 (1983), 345-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678355
Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1≤n≤∞$
Richard B. Darst and Zorabi Honargohar.
Trans. Amer. Math. Soc. 275 (1983), 357-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678356
Nonlinear mappings that are globally equivalent to a projection
Roy Plastock.
Trans. Amer. Math. Soc. 275 (1983), 373-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678357
On generalized Peano derivatives
Cheng Ming Lee.
Trans. Amer. Math. Soc. 275 (1983), 381-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678358
Orthogonal geodesic and minimal distributions
Irl Bivens.
Trans. Amer. Math. Soc. 275 (1983), 397-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678359
The spectrum of a Riemannian manifold with a unit Killing vector field
David D. Bleecker.
Trans. Amer. Math. Soc. 275 (1983), 409-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678360
Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution
J. J. Duistermaat.
Trans. Amer. Math. Soc. 275 (1983), 417-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 678361